Indian Journal of Psychological Medicine
  Home | About Us | Editorial Board | Search | Ahead of print | Current Issue | Archives | Instructions | Contact | Advertise | Submission | Login 
Users Online: 95 
Wide layoutNarrow layoutFull screen layout Home Print this page Email this page Small font sizeDefault font sizeIncrease font size

  Article Access Statistics

Year : 2019 | Volume:  41 | Issue Number:  1 | Page:  97-98

LETTERS TO EDITOR

“I stopped hearing voices, started to stutter” – A case of clozapine-induced stuttering
Nagendrappa Sachin, Sreeraj Vanteemar S, Venkatasubramanian Ganesan

Number of times this article was viewed 215
Number of times this article has been printed  from the site 2
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

 Home
  Feedback 
  Subscribe 
  Advertise 
 Back To Article

Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal